Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 91-97
http://dx.doi.org/10.1155/IJMMS.2005.91

Image sets of folding surfaces

Department of Mathematics, University of Aveiro, Aveiro 3810-193, Portugal

Received 27 January 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ana M. d'Azevedo Breda, “Image sets of folding surfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 1, pp. 91-97, 2005. doi:10.1155/IJMMS.2005.91